# SDR ASMF201011002

- Difficulty date: October 31, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737705
- Aircraft serial: 30038
- Aircraft time: 19,160 hours, 10,418 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YP9291254
- Condition: Damaged
- Location: Rt Engine
- Part time: 7,995 hours, 3,959 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT AFTER RT ENGINE START, THE FILTER BYPASS LIGHT TURNED ON; SO THE FLIGHT CREW PERFORMED THE QRH 12.8 PROCEDURE, CONFIRMING THE FAILURE RETURNING TO THE GATE. DURING MX REVISION, THE MESSAGE 73-31072 SHOWED; SO THE REPORT WAS DEFERRED IAW MEL 73-4-2 CAT C AND ACFT WAS DISPATCHED IN SUCH CONDITION.  MX REPLACED THE FUEL DIFFERENTIAL PRESSURE SWITCH AND FILTER IAW MM 73-34-01 AND MM 73-11-02, TESTED CORRECT.
